MAUDE Adverse Event Report: EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-46-03
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: pending investigation.D10: (b)(6); 300-30-10 - equinoxe preserve stem 10mm.(b)(6); 320-46-00 - 145-deg pe 46mm hum liner +0.(b)(6); 320-10-10 - equinoxe reverse tray adapter plate tray +10.(b)(6); 320-06-46 - glenosphere 46mm.(b)(6); 320-15-05 - eq rev locking screw.(b)(6); 320-20-00 - eq reverse torque defining screw kit.
 
Event or Problem Description
It was reported that this 64 y/o male patient's left shoulder was revised approximately 1 year 3 months post op initial surgery due to instability then again 1 year after that surgery.Patient had his original case done (b)(6) 2022 and was revised on (b)(6) 2023 and again during our case (b)(6) 2024.Doctor removed all implants and implanted all new implants.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
D1: corrected.D4/d6: device, serial #, udi #, expiration, implant and explant dates unknown.G3: manufactured dates unknown.G4: pma 510k cannot be determined.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
SPECIFIC DEVICE NOT REPORTED
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19244302
Report Number1038671-2024-01053
Device Sequence Number17995138
Product Code KWT
UDI-Device Identifier10885862086747
UDI-Public10885862086747
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-46-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale